# SDR C2XA08CL128

- Difficulty date: December 9, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 20,122 hours, 15,110 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 97110620
- Condition: Faulty
- Location: Ahrs
- Part time: 22,986 hours, 18,635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 2475 THE CREW REPORTED THEY LOST THE NR 1 ATTITUDE AND HEADING COMPUTER (AHRS) IN FLIGHT.  MX INSPECTED AND REPLACED THE CAPTAINS AHRS COMPUTER AND OPS CHECKS WERE GOOD.
